MathSciNet Relay Station
MathSciNet bibliographic data
MR1404091 46E35 (28A80 31B15)
Kinnunen, Juha; Martio, Olli The Sobolev capacity on metric spaces. Ann. Acad. Sci. Fenn. Math. 21 (1996), no. 2, 367–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement